Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 87, NWS Topeka, KS

May 15, 2009Douglas County, Jefferson County, Shawnee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 15, 2009, 3:19 PM CDT for Douglas County, Jefferson County, Shawnee County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 3:19 PM CDT (20:19 UTC)
Expired
May 15, 2009, 4:00 PM CDT
In force
41 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Douglas County, KS, Jefferson County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 65 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:54 PM CDTHAIL 0.885 Ne Topeka, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1293 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 152019 CCA
SVRTOP
KSC045-087-177-152100-
/O.NEW.KTOP.SV.W.0087.090515T2019Z-090515T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED UGC HEADER
NATIONAL WEATHER SERVICE TOPEKA KS
319 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 400 PM CDT

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.        
  THIS STORM WAS LOCATED NEAR DOWNTOWN TOPEKA...MOVING NORTHEAST     
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST CENTRAL TOPEKA...
  TECUMSEH...
  GRANTVILLE...
  PERRY STATE PARK...
  LECOMPTON...
  PERRY...
  WILLIAMSTOWN...
  OSKALOOSA...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 174 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3924 9531 3895 9529 3889 9573 3907 9577
TIME...MOT...LOC 2012Z 246DEG 21KT 3901 9565

$$

HARDING
1 follow-up statement
000 
WWUS53 KTOP 152035
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CDT FRI MAY 15 2009

KSC045-087-177-152100-
/O.CON.KTOP.SV.W.0087.000000T0000Z-090515T2100Z/
JEFFERSON-SHAWNEE-DOUGLAS-
335 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN DOUGLAS...EAST CENTRAL SHAWNEE AND SOUTHWESTERN
JEFFERSON COUNTIES...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 4 MILES EAST OF GRANTVILLE...OR 11
MILES EAST OF TOPEKA...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
LECOMPTON...PERRY...WEST CENTRAL LAWRENCE...WILLIAMSTOWN AND
OSKALOOSA.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 178 AND 199.

LAT...LON 3906 9566 3924 9531 3895 9529 3889 9573
TIME...MOT...LOC 2035Z 246DEG 21KT 3907 9549

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:19 PM CDT, 0 minutes earlier.

Area forecast discussion, May 15, 3:19 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
319 PM CDT FRI MAY 15 2009

.DISCUSSION...

THE COLD FRONT WAS MOVING SOUTHEAST INTO NORTH CENTRAL KS. AS THE
FRONT MOVES EAST...SFC CONVERGENCE WILL CAUSE THUNDERSTORMS TO
DEVELOP WITHIN THE NEXT HOUR. AN OUTFLOW BOUNDARY WAS LOCATED JUST
SOUTH OF I-70 AND EXTENDED WEST TO THE COLD FRONT. ANY STORMS THAT
INTERACT WITH THE OUTFLOW BOUNDARY ACROSS EAST CENTRAL KANSAS MAY
PRODUCE BRIEF TORNADOES. FARTHER SOUTH IN THE WARM SECTOR THE
PRIMARY HAZARD WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL DUE TO THE VEERED LOW-LEVEL WINDS...HOWEVER ANY SUPERCELL
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF TORNADOES.

THIS EVENING THE COLD FRONT WILL PUSH SOUTHEAST ACROSS THE
SOUTHEAST COUNTIES. INDIVIDUAL SUPERCELL THUNDERSTORMS MAY CONGEAL
INTO A SQUALL LINE BEFORE THE FRONT MOVES SOUTHEAST OF THE CWA. THE
TORNADO THREAT MAY BE ENHANCED ALONG THE OUTFLOW
BOUNDARY...ESPECIALLY IF THE OFB BECOMES STATIONARY. ONCE THE FRONT
PUSHES SOUTHEAST OF THE CWA BY 03Z...THE THUNDERSTORMS WILL END.
WINDS WILL SHIFT NORTHWEST AND ADVECT IN A DRY AND COOL AIRMASS.
HIGHS SATURDAY WILL ONLY REACH THE MID TO UPPER 60S.

GARGAN

SUNDAY - MONDAY...500MB LONGWAVE TROUGH TRANSLATES EASTWARD...WHILE
BROAD UPPER RIDGING EXPANDS ACROSS THE WESTERN CONUS...LEAVING NE KS
UNDER NORTHWESTERLY FLOW. AT THE SFC...HIGH PRESSURE BUILDS IN...AND
A PERIOD OF TRANQUIL WEATHER WILL PREVAIL. LOW LEVEL WIND FIELD
GRADUALLY VEERS AROUND TO THE SOUTH MONDAY MORNING. HIGHS SUNDAY
WILL BE A TOUCH BELOW CLIMATOLOGICAL NORMALS WITH
COOL...POST-FRONTAL CANADIAN AIRMASS IN PLACE. MONDAY ON TRACK TO BE
SEVERAL DEGREES WARMER THAN SUNDAY WITH REESTABLISHMENT OF THE WARM
ADVECTION REGIME.

TUESDAY - FRIDAY...FOCUS IN THIS TIME FRAME WILL BE ON GRADUAL
FLATTENING OF THE MIDLEVEL FLOW OVER THE PLAINS STATES AS A NORTHERN
STREAM LONGWAVE TROUGH MOVES THROUGH CANADA. A COLD FRONT DROPS
THROUGH THE NORTHERN PLAINS AND MEANDERS OVER NEBRASKA TUESDAY
THROUGH THURSDAY WITH SOME DEGREE OF OSCIALLTION TO THE NORTH AND
SOUTH...BUT LITTLE FORCING IN THE WAY TO KICK THE BOUNDARY THROUGH
THE REGION. MESOSCALE DETAILS TOUGH TO PINPOINT...AND WITH
PRIMARY...ALBEIT STILL WEAK FORCING FOCUSED WELL NORTH OF THE
FORECAST AREA...FOUND LITTLE REASON TO ADD POPS TO THE FORECAST.
TEMPERATURES THROUGH THE WORKWEEK WILL BE MILD...AND IN THE LOWER
80S FOR THE MOST PART.

LUNDE

&&

.AVIATION...

THE COLD FRONT WAS MOVING SOUTHEAST INTO NORTH CENTRAL KS. AS THE
FRONT MOVES EAST...SFC CONVERGENCE WILL CAUSE THUNDERSTORMS TO
DEVELOP WITHIN THE NEXT HOUR. AN OUTFLOW BOUNDARY WAS LOCATED JUST
NORTH OF I-70 AND EXTENDED NORTH TO THE COLD FRONT. ANY STORMS
THAT INTERACT WITH THE OUTFLOW BOUNDARY MAY PRODUCE BRIEF
TORNADOES. FARTHER SOUTH IN THE WARM SECTOR THE PRIMARY HAZARD
WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

GARGAN

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GARGAN/LUNDE
Hazardous weather outlook, May 15, 12:26 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1226 PM CDT FRI MAY 15 2009

KSZ008>012-020>024-026-034>040-054>056-058-059-161730-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1226 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP ACROSS NORTHEAST AND
EAST CENTRAL KANSAS ALONG A COLD FRONT THIS AFTERNOON AND LAST INTO
THE EVENING. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES ARE ALL POSSIBLE. THERE MAY BE AN INCREASED THREAT FOR
ISOLATED TORNADOES ACROSS NORTHEAST KANSAS ALONG AN OUTFLOW
BOUNDARY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH CENTRAL AND
NORTHEAST KANSAS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 15, 2:04 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
204 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      E HIAWATHA              39.85N 95.54W
05/15/2009                   BROWN              KS   LAW ENFORCEMENT

            FLASH FLOODING OF A SMALL STREAM CAUSED WATER TO FLOW
            ACROSS HIGHWAY 73 JUST EAST OF HIAWATHA. THE ROAD WAS
            BRIEFLY CLOSED BUT IS NOW OPEN.

&&

GARGAN
Special weather statement, May 15, 2:51 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
251 PM CDT FRI MAY 15 2009

KSZ010-011-152015-
MARSHALL-NEMAHA-
251 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR NEMAHA AND MARSHALL COUNTIES...

THROUGH 315 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS
PORTIONS OF NORTHERN NEMAHA AND NORTHERN MARSHALL COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PEA SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE SUMMERFIELD...AXTELL...SENECA AND BAILEYVILLE.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, May 15, 3:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
304 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             8 N TOPEKA              39.16N 95.68W
05/15/2009  M1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

            62ND AND NICKELL ROAD

&&

JL
Local storm report, May 15, 3:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             3 NNW TOPEKA            39.09N 95.70W
05/15/2009  M1.00 INCH       SHAWNEE            KS   PUBLIC

            AT 46TH STREET AND K4...RELAYED THROUGH THE MEDIA

&&

JL
Local storm report, May 15, 3:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
310 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             3 NNW MERIDEN           39.23N 95.59W
05/15/2009  E1.00 INCH       JACKSON            KS   TRAINED SPOTTER

&&

JL
Special weather statement, May 15, 3:11 PM CDT, 8 minutes before
WKSC045-087-177-152100-
/O.NEW.KTOP.SV.W.0086.090515T2012Z-090515T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
311 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 400 PM CDT

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SOUTH CENTRAL TOPEKA...MOVING NORTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST CENTRAL TOPEKA...
  TECUMSEH...
  GRANTVILLE...
  PERRY STATE PARK...
  LECOMPTON...
  PERRY LAKE...
  PERRY...
  WILLIAMSTOWN...
  OSKALOOSA...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 174 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3924 9531 3895 9529 3889 9573 3907 9577
TIME...MOT...LOC 2012Z 246DEG 21KT 3901 9565

HARDING

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:57 AM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington48 min
May 15, 7:24 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie30 min
May 15, 7:44 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha33 min
May 15, 7:58 AM CDTSevere Thunderstorm WarningTOPWashington24 min
May 15, 8:37 AM CDTSevere Thunderstorm WarningTOPWashington23 min
May 15, 8:53 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington22 min
May 15, 9:22 AM CDTSevere Thunderstorm WarningTOPMarshall23 min
May 15, 9:55 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha35 min
May 15, 10:16 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha59 min
May 15, 10:16 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha59 min
May 15, 10:42 AM CDTFlash Flood WarningTOPNemaha4 hr
May 15, 10:45 AM CDTSevere Thunderstorm WarningTOPNemaha30 min
May 15, 10:54 AM CDTSevere Thunderstorm WarningTOPBrown48 min
May 15, 11:10 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha51 min
May 15, 11:18 AM CDTFlash Flood WarningTOPBrown4 hr
May 15, 12:08 PM CDTAreal Flood AdvisoryTOPJackson112 min
May 15, 1:09 PM CDTAreal Flood AdvisoryTOPJackson, Jefferson111 min
May 15, 2:10 PM CDTFlash Flood WarningTOPJefferson4 hr
May 15, 2:19 PM CDTRiver Flood WarningTOPNemaha12 hr
May 15, 2:27 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee48 min
May 15, 3:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee48 min
May 15, 3:35 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris40 min
May 15, 3:38 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee37 min
May 15, 3:43 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee32 min
May 15, 3:47 PM CDTFlash Flood WarningTOPDouglas, Jefferson, Shawnee4 hr
May 15, 3:50 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee10 min
May 15, 3:59 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee31 min
May 15, 4:00 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee45 min
May 15, 4:11 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee49 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningTOPFranklin, Osage42 min
May 15, 4:26 PM CDTSevere Thunderstorm WarningTOPMorris49 min
May 15, 4:54 PM CDTFlash Flood WarningTOPShawnee112 min
May 15, 4:58 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin34 min
May 15, 5:04 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee26 min
May 15, 5:30 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage30 min
May 15, 5:44 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage31 min
May 15, 5:47 PM CDTFlash Flood WarningTOPCoffey, Douglas, Franklin, Lyon, Osage, Wabaunsee4 hr
May 15, 5:59 PM CDTSevere Thunderstorm WarningTOPOsage16 min
May 15, 6:11 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage49 min
May 15, 6:31 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey37 min
May 15, 6:41 PM CDTFlash Flood WarningTOPAnderson, Coffey, Franklin4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.